# SDR TRBA2010031

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 20,393 hours, 24,310 cycles
- Engine: Pwa PW127
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Departed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

APPROACHING AIRPORT AT APPROX 3000 FT HEARD LOUD BANG. F/A ADVISED WINDOW 11D WAS CRACKED.  EMERGENCY DECLARED.  UPON POST FLIGHT APPEARS FOLDABLE GEAR DOOR IS MISSING ON RT MAIN GEAR.  REF TO NRWC NR314860 CABIN WINDOW 12D AND 11D WERE REPLACED AND PRESSURE CHECK GOOD. REF TO NRWC NR 2437688 AND NRWC NR 314681. RT MLG FOLDABLE DOORS DEFERRED ON CDL 32-2 AUTH NR 04-72CDL-D.
